# SDR DXTA2022123075190

- Difficulty date: November 30, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N409QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500431
- Aircraft time: 4,828 hours, 3,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6450LS00
- Part serial: 001600
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN FLIGHT THE EMERGENCY EXIT SIGN LIGHTS ILLIMINATED WITH EMER LT SWITCH IN THE ARM POSITION.  FOLLOWED FIM 33·50-00-810-801-A.   REPLACED BOTH FWD 1 AND AFT 2 EMERGENCY LIGHT BATTERIES,   SET EMERGENCY LIGHTS TO ARM FOR 30 MINS TO CHARGE,  PLACED SWITCH TO ON AND WAITED FOR BATTERIES TO DISCHARGE AND LIGHTS TO FLASH. FINALLY SWITCH WAS SET TO ARM @15:30 TO CHARGE BATTERIES FOR AT LEAST 90 MINS. CHARGING NOW UNTIL AT LEAST 17:00. REF  AMM 33-52-01, BATTERIES ARE FULLY CHARGE AT THIS TIME. EMERGENCY LIGHT OPS CHECKED SATISFACTORY. OK TO CONTINUE
